# SDR COEA2011052013912

- Difficulty date: May 20, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Aircraft time: 34,554 hours, 41,075 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: S53675110202
- Condition: Nicked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 101935 NR 300001 HEAVY CK COE / MAJOR REPAIR:  AFT PRESSURE BULKHEAD CHORD AFT SURFACE, PERIPHERAL ANGLE HAS 3 NICKS AT APPROXIMATELY THE 8 O'CLOCK POSITION.  REPAIR PER STRUCTURAL REPAIR INSTRUCTIONS FROM ATR.
